MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER

ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tooth Fracture (2428); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a broken implant on #29 and a cracked molar on #14 while wearing the aligners.Medical intervention was required and an extraction of the implant and a root canal were performed.Aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).
 
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions that describe tooth (cracking) fracture and a damaged implant.This adverse event is being reported after 30 calendar days.This event was original classified under a non-reportable category within the complaint handling system.

Brand Name
SMILEDIRECTCLUB RETAINER
Common Device Name
RETAINER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
john dargis
1530 antioch pike
antioch, TN 37013
7736774753
MDR Report Key15374819
Report Number3014658399-2022-00276
Device Sequence Number12211636
Product Code KMY
UDI-Device Identifier00850007728038
UDI-Public0100850007728038
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age46 YR
Patient SexUnknown